My 23 year son has been taking Imipramine and Depekote for many years for anxiety and ADD. He's attempting to ween off. He did well with the Depakote decrease - down to half the dose after 3 wks. Now decreasing dosages of both, he is experiencing severe withdrawal symptoms relative to the Imipramine even though following doc's instructions to halve the dosage. How can he decrease those awful effects- skin crawling, startled feeling, weakness etc. I'm very concerned for him. (also feeling very responsible & guilty as the Mom!). Any advice would be welcome.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.